# SDR USAA20110502SB070

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - THE 'B' FLIGHT ATTENDANT REPORTED THE EMERGENCY EXIT LIGHTS IN THE AFT CABIN FLICKERING DURING CLIMBOUT AND DURING APPROACH.  ONLY THE AFT CABIN EMERGENCY EXIT LIGHTS WERE AFFECTED.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLIES M1137 AND M1197 ALONG WITH THE BATTERY PACKS LOCATED IN AFT GALLEY CEILING PER MM 33-51-51.  EMERGENCY LIGHTS TEST NORMAL PER MM 33-51-02.
